BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Chaos in the square billiard with a modified reflection law with

Participants in the publication
G. Del Magno (Author)
J. L. Dias (Author)
Pedro Duarte (Author)
Dep. Matemática
CMAFcIO - Centro de Matemática, Aplicações Fundamentais e Investigação Operacional
J. P. Gaivão (Author)
D. Pinheiro (Author)

Scope
International

Refereeing
Yes

Date of Publication
2012

Where published
CHAOS

Publication Identifiers
ISSN - 1054-1500

Volume
22

Starting page
026106-1
Last page
026106-16

Document Identifiers
URL - http://dx.doi.org/10.1063/1.3701992

Rankings
SCOPUS Q1 (2011) - 1.156 - Mathematical Physics
SCOPUS Q1 (2011) - 1.156 - Applied Mathematics


Export

APA
G. Del Magno, J. L. Dias, Pedro Duarte, J. P. Gaivão, D. Pinheiro, (2012). Chaos in the square billiard with a modified reflection law with. CHAOS, 22, 026106-1-026106-16. ISSN 1054-1500. eISSN . http://dx.doi.org/10.1063/1.3701992

IEEE
G. Del Magno, J. L. Dias, Pedro Duarte, J. P. Gaivão, D. Pinheiro, "Chaos in the square billiard with a modified reflection law with" in CHAOS, vol. 22, pp. 026106-1-026106-16, 2012.

BIBTEX
@article{22678, author = {G. Del Magno and J. L. Dias and Pedro Duarte and J. P. Gaivão and D. Pinheiro}, title = {Chaos in the square billiard with a modified reflection law with}, journal = {CHAOS}, year = 2012, pages = {026106-1-026106-16}, volume = 22 }